Partial hyperbolicity and robust transitivity

Lorenzo J. Díaz Departmento de Matemática PUC-Rio, PUC-Rio Enrique R. Pujals Instituto de Matemática, Univ. Federal do Rio de Janeiro Raúl Ures IMERL-Facultad de Ingeniería, Univ. de la República

TBD mathscidoc:1701.331871

Acta Mathematica, 183, (1), 1-43, 1998.4
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:33 uploaded by actaadmin ] [ 769 downloads ] [ 0 comments ] [ Cited by 75 ]
@inproceedings{lorenzo1998partial,
  title={Partial hyperbolicity and robust transitivity},
  author={Lorenzo J. Díaz, Enrique R. Pujals, and Raúl Ures},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333940515580},
  booktitle={Acta Mathematica},
  volume={183},
  number={1},
  pages={1-43},
  year={1998},
}
Lorenzo J. Díaz, Enrique R. Pujals, and Raúl Ures. Partial hyperbolicity and robust transitivity. 1998. Vol. 183. In Acta Mathematica. pp.1-43. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203333940515580.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved